# SDR NOCA13606

- Difficulty date: September 20, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPE
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY PATH LIGHT AT L3 INOP AND MISSING LENSE, REPLACED BULB AND INSTALLED MISSING LENSE, OPS NORMAL.
